Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Sutured Khovanov homology, Hochschild homology, and the Ozsváth-Szabó spectral sequence
HTML articles powered by AMS MathViewer

by Denis Auroux, J. Elisenda Grigsby and Stephan M. Wehrli PDF
Trans. Amer. Math. Soc. 367 (2015), 7103-7131 Request permission

Abstract:

In 2002, Khovanov-Seidel constructed a faithful action of the $(m+1)$–strand braid group, $\mathfrak {B}_{m+1}$, on the derived category of left modules over a quiver algebra, $A_m$. We interpret the Hochschild homology of the Khovanov-Seidel braid invariant as a direct summand of the sutured Khovanov homology of the annular braid closure.
References
Similar Articles
Additional Information
  • Denis Auroux
  • Affiliation: Department of Mathematics, 970 Evans Hall #3840, University of California Berkeley, Berkeley, California 94720
  • Email: auroux@math.berkeley.edu
  • J. Elisenda Grigsby
  • Affiliation: Department of Mathematics, 301 Carney Hall, Boston College, Chestnut Hill, Massachusetts 02467
  • MR Author ID: 794424
  • Email: grigsbyj@bc.edu
  • Stephan M. Wehrli
  • Affiliation: Department of Mathematics, 215 Carnegie, Syracuse University, Syracuse, New York 13244
  • Email: smwehrli@syr.edu
  • Received by editor(s): May 9, 2013
  • Received by editor(s) in revised form: July 26, 2013
  • Published electronically: April 1, 2015
  • Additional Notes: The first author was partially supported by NSF grant DMS-1007177.
    The second author was partially supported by NSF grant DMS-0905848 and NSF CAREER award DMS-1151671.
    The third author was partially supported by NSF grant DMS-1111680.
  • © Copyright 2015 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 367 (2015), 7103-7131
  • MSC (2010): Primary 20F36, 57M27; Secondary 81R50, 57R58
  • DOI: https://doi.org/10.1090/S0002-9947-2015-06252-7
  • MathSciNet review: 3378825